Master of Arts in Islamic Religious Studies (MAIRS)

Teaching Arabic in the Global Era

School of Science and Engineering

Veronique Van Lierde

  • Associate Professor of Mathematics
  • School of Science and Engineering

  • Status: Full-time
  • Office number : 18
  • Building : 7
  • Office phone : (+212)-535-862-447
  • Email : v.lierde@aui.ma
  • Website : http://www.aui.ma/personal/~V.VanLierde/

  • Véronique Van Lierde is an assistant professor of mathematics at the School of Science and Engineering at Al Akhawayn University in Ifrane, Morocco. She received a doctorate in mathematics in 2004 from the Katholieke Universiteit Leuven, Belgium, where she worked as a research assistant from 1997 until 2004. Her area of research interest is commutative algebra, more precisely integrally closed ideals, degree functions, 2-dimensional regular local rings and 2-dimensional rational singularities.
  • Degree : Doctoraat in de Wetenschappen: Wiskunde, Katholieke Universiteit Leuven, Belgium, 2004 Licentiaat in de Wiskunde, Katholieke Universiteit Leuven, Belgium, 1997 Geaggregeerde voor het Hoger Secundair Onderwijs: Wiskunde, Katholieke Universiteit Leuven, Belgium, 1997
  • Research areas and expertise : Commutative algebra, more precisely integrally closed ideals, degree functions, 2-dimensional regular local rings and 2-dimensional rational singularities

Bibliography: V. Van Lierde, One-fibered ideals in 2-dimensional rational singularities that can be desingularized by blowing up the unique maximal ideal, Central European Journal of Mathematics 9 (2011), 1349-1353 V. Van Lierde, A mixed multiplicity formula for complete ideals in two-dimensional rational singularities, Proceedings of the American Mathematical Society 138 (2010), 4197-4204 V. Van Lierde, Degree functions and projectively full ideals in two-dimensional rational singularities that can be desingularized by blowing up the unique maximal ideal, Journal of Pure and Applied Algebra 214 (2010), 512-518 R. Debremaeker and V. Van Lierde, On adjacent ideals in 2-dimensional rational singularities, Communications in Algebra 38:1, 308-331 (2010) R. Debremaeker and V. Van Lierde, The effect of quadratic transformations on degree functions, Beiträge zur Algebra und Geometrie, Vol. 47, No. 1, pp. 121-135 (2006) R. Debremaeker and V. Van Lierde, A short proof of the length formula of Hoskin and Deligne, Archiv der Mathematik 78, No. 5, 369-371 (2002) R. Debremaeker and V. Van Lierde, Integral ring extensions and LO-pairs, Communications in Algebra 28, No. 5, 2339-2341 (2000) Articles are available for download from: http://www.aui.ma/personal/~V.VanLierde/